# SDR ASAA0280422

- Difficulty date: October 19, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 0105606
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT INOPERATIVE AT ROW 21.  REPLACED CONNECTOR WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
